# SDR CWQR201104

- Difficulty date: January 31, 2011
- Submitted: January 31, 2011
- Operation: General aviation
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 9,990 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Attach Bracket
- Condition: Cracked
- Location: Engine Inlet
- Component: Inlet, Cessna
- Component part number: 675210251
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANIFOLD ATTACH BRACKETS (3 OF 5) WERE FOUND CRACKED DURING THE DISASSEMBLY OF ENGINE INLET ASSY FOR OTHER CRACKS THAT WERE FOUND DURING A SCHEDULED INSP.
